# SDR SWIA200311746

- Difficulty date: January 24, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 2,913 hours, 2,256 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4916405
- Part serial: 01329
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 515 hours, 395 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS AND SPOILERONS CAUTION MESSAGE AND INBOARD GROUND SPOILER FAULT STATUS MESSAGE DISPLAYED IN FLIGHT.  REMOVED AND REPLACED WITH A SERVICEABLE NR 2 SECU IAW MM 27-61-05.
